MathSciNet Relay Station
MathSciNet bibliographic data
MR1117631 18G20 (13D05 18E25 18G15 55U25)
Avramov, Luchezar L.; Foxby, Hans-Bjørn Homological dimensions of unbounded complexes. J. Pure Appl. Algebra 71 (1991), no. 2-3, 129–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement